Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

A decomposition theorem for projective manifolds with nef anticanonical bundle


Authors: Junyan Cao and Andreas Höring
Journal: J. Algebraic Geom. 28 (2019), 567-597
DOI: https://doi.org/10.1090/jag/715
Published electronically: April 25, 2019
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ X$ be a simply connected projective manifold with nef anticanonical bundle. We prove that $ X$ is a product of a rationally connected manifold and a manifold with trivial canonical bundle. As an application we describe the MRC-fibration of any projective manifold with nef anticanonical bundle.


References [Enhancements On Off] (What's this?)


Additional Information

Junyan Cao
Affiliation: Université Paris 6, Institut de Mathématiques de Jussieu, 4, Place Jussieu, Paris 75252, France
Email: junyan.cao@imj-prg.fr

Andreas Höring
Affiliation: Université Côte d’Azur, CNRS, LJAD, 06108 Nice Cedex 2, France
Email: Andreas.Hoering@unice.fr

DOI: https://doi.org/10.1090/jag/715
Received by editor(s): July 17, 2017
Received by editor(s) in revised form: October 2, 2017
Published electronically: April 25, 2019
Additional Notes: This work was partially supported by the Agence Nationale de la Recherche grant project Foliage (ANR-16-CE40-0008) and the Agence Nationale de la Recherche grant “Convergence de Gromov-Hausdorff en géométrie kählérienne” (ANR-GRACK)
Dedicated: Dedicated to Jean-Pierre Demailly on the occasion of his 60th birthday
Article copyright: © Copyright 2019 University Press, Inc.